Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from itching and scales problem in head, skin turned black and joints have become rough. IS it Psoriasis?

Hi,This is MJ from New Delhi,India.for the last 2 yrs i am suffering from itching and scales problem in my head.I consulted a dermatologist and he suggested me some medicines and shampoos and asked to continue it for three months,I did,but did no benefit and now skin of my hand is becoming black all the joints of my fingers are becoming rough so Now I am consulting another one and she has told me that I am suffering from psoriasis and asked me for Vit.D test and thyroid test too.please guide me what to do now?
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, scalp lesion could be a simple dandruff or a psoriasis which needs to be diagnosed by an expert.
blackening of joints can happen in vitb12 deficiency which needs to be ruled out.
plz consult a good dermatologist and i hope it will be fine.
take care
Answered: Fri, 5 Jul 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
seem to be psoriasis
and as the skin is black and joints are involved it means your dermatologist was not able to diagnose the disease which increased firther with medicines
and psoriasis is now termed as chronic inflamation of one or more of foods we take daily
get blood serum tests for specific antibodies for milk wheat potato chana rice nuts egg and withdraw foods coming in test your skin and joint swelling will recover after few week of withdrawl of foods
also add methotrextate 2.5 mg once a week tab for 6 months it will help you more
take antiallergic sos for itch
analgesic sos for pain in joints and local application of antifungal and antiallergic ointment an affected skin
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor